Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 719-726
http://dx.doi.org/10.1155/S0161171292000930

Radius problems for a subclass of close-to-convex univalent functions

Mathematics Department, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 16 July 1990; Revised 26 December 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida Inayat Noor, “Radius problems for a subclass of close-to-convex univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 719-726, 1992. https://doi.org/10.1155/S0161171292000930.